# SDR 2021F00017

- Difficulty date: January 28, 2021
- Submitted: February 2, 2021
- Operation: General aviation
- Aircraft: N7SG
- Make and model: Cessna 525B
- Aircraft serial: 525B0240
- Aircraft time: 4,177 hours, 2,492 cycles
- Engine: Wilint FJ443A
- Engine time: 4,177 hours, 2,492 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fcu
- Part number: 119149
- Part serial: CL6APU0500
- Condition: Active
- Location: Engine
- Part time: 1,560 hours, 1,068 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

ABOUT 3 HOURS INTO THE FLIGHT WE WERE INSTRUCTED TO DESCEND FROM FL450 DOWN TO FL380. PASSING THROUGH APPROXIMATELY FL400 WE GOT A GEN OFF L ANNUNCIATOR, WE THEN GOT A OIL PRESS LOW L ANNUNCIATOR, FOLLOWED BY A LOSS OF POWER AND A ROLL BACK ON BOTH N1 AND N2. SUBSEQUENTLY WE GOT HYD FLOW LOW L, FUEL LOW PRESS L ANNUNCIATORS. I FOLLOWED THE EMERGENCY CHECKLIST AND COMPLETED THE ENGINE FAILURE/ PRECAUTIONARY SHUTDOWN CHECKLIST FOLLOWED A FEW MINUTES LATER BY THE EMERGENCY RESTART CHECKLIST AND WAS ABLE TO GET THE ENGINE TO RESTART EVEN THOUGH IT SEEMED TO STRUGGLE. THE ENGINE FUNCTIONED NORMALLY AFTER THAT.
